# SDR USAA2009120393294

- Difficulty date: December 2, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 32,424 hours, 12,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 690 - PHX - CLT - EMERGENCY LIGHTS - EMERGENCY FLOOR LIGHTING AT SEAT 1C LENS BROKEN.  REPLACED BROKEN LENS FOR THE EMERGENCY FLOOR LIGHTING AT SEAT 1C.
